# SDR SWAA2013080218771

- Difficulty date: July 25, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 21,223 hours, 12,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BROKEN AT BS 540, BETWEEN LBL 0 TO LBL 24.  R&R INTERCOSTAL IAW SRM.
